Follow
Jim Reeds
Jim Reeds
Unknown affiliation
Verified email at idaccr.org
Title
Cited by
Cited by
Year
Convergence properties of the Nelder--Mead simplex method in low dimensions
JC Lagarias, JA Reeds, MH Wright, PE Wright
SIAM Journal on optimization 9 (1), 112-147, 1998
85651998
Optimal paths for a car that goes both forwards and backwards
J Reeds, L Shepp
Pacific journal of mathematics 145 (2), 367-393, 1990
16261990
Estimating solutions of first kind integral equations with nonnegative constraints and optimal smoothing
JP Butler, JA Reeds, SV Dawson
SIAM Journal on Numerical Analysis 18 (3), 381-397, 1981
5261981
On the definition of von Mises functionals
JAIII REEDS
Ph. D thesis, Harvard University, 1976
2061976
Secure file handling in a computer operating system
MD McIlroy, JA Reeds
US Patent 4,984,272, 1991
1481991
Multilevel security in the UNIX tradition
MD McIlroy, JA Reeds
Software: Practice and Experience 22 (8), 673-694, 1992
1031992
Shift register synthesis (modulo m)
JA Reeds, NJA Sloane
SIAM Journal on Computing 14 (3), 505-513, 1985
1001985
Orthonormal bases of exponentials for the n-cube
JC Lagarias, JA Reeds, Y Wang
Duke Mathematical Journal 103 (1), 25-37, 2000
912000
Sets uniquely determined by projections on axes II Discrete case
PC Fishburn, JC Lagarias, JA Reeds, LA Shepp
Discrete Mathematics 91 (2), 149-159, 1991
911991
Asymptotic number of roots of Cauchy location likelihood equations
JA Reeds
The Annals of Statistics, 775-784, 1985
841985
Limited angle reconstruction in tomography via squashing
JA Reeds, LA Shepp
IEEE transactions on medical imaging 6 (2), 89-97, 1987
811987
Jackknifing maximum likelihood estimates
JA Reeds
The Annals of Statistics, 727-739, 1978
771978
Existence of probability measures with given marginals
S Gutmann, JHB Kemperman, JA Reeds, LA Shepp
The Annals of Probability 19 (4), 1781-1797, 1991
711991
Inequalities and positive-definite functions arising from a problem in multidimensional scaling
A Buja, BF Logan, JA Reeds, LA Shepp
The Annals of Statistics, 406-438, 1994
701994
Compound multinomial likelihood functions are unimodal: Proof of a conjecture of IJ Good
B Levin, J Reeds
The Annals of Statistics, 79-87, 1977
701977
Solved: The ciphers in book III of Trithemius's Steganographia
J Reeds
Cryptologia 22 (4), 291-317, 1998
581998
Bell inequalities, Grothendieck’s constant, and root two
PC Fishburn, JA Reeds
SIAM Journal on Discrete Mathematics 7 (1), 48-56, 1994
471994
Sets uniquely determined by projections on axes I. Continuous case
PC Fishburn, JC Lagarias, JA Reeds, LA Shepp
SIAM Journal on Applied Mathematics 50 (1), 288-306, 1990
441990
Spherical tomography and spherical integral geometry
S Gindikin, J Reeds, L Shepp
Tomography, Impedance Imaging, and Integral Geometry (South Hadley, MA, 1993 …, 1991
341991
The UNIX System: File Security and the UNIX System Crypt Command
JA Reeds, PJ Weinberger
AT&T Bell Laboratories technical journal 63 (8), 1673-1683, 1984
321984
The system can't perform the operation now. Try again later.
Articles 1–20